Levodopa-Induced Dyskinesia Is Associated with Increased Thyrotropin Releasing Hormone in the Dorsal Striatum of Hemi-Parkinsonian Rats


Cantuti-Castelvetri I., Hernandez L. F. , Keller-McGandy C. E. , Kett L. R. , Landy A., Hollingsworth Z. R. , ...Daha Fazla

PLOS ONE, cilt.5, sa.11, 2010 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Yayın Türü: Makale / Tam Makale
  • Cilt numarası: 5 Konu: 11
  • Basım Tarihi: 2010
  • Doi Numarası: 10.1371/journal.pone.0013861
  • Dergi Adı: PLOS ONE

Özet

Background: Dyskinesias associated with involuntary movements and painful muscle contractions are a common and severe complication of standard levodopa (L-DOPA, L-3,4-dihydroxyphenylalanine) therapy for Parkinson's disease. Pathologic neuroplasticity leading to hyper-responsive dopamine receptor signaling in the sensorimotor striatum is thought to underlie this currently untreatable condition.